Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have thrush. Using pessary. Discoloration of pessary. Why?

Hi, I have thrush and entered a pessary inside me last night got up this morning and nothing had come out which was fine. When I got to work I went to the toilet and the pessary had came out a yellow colour, why could this be? I ve used pessarys before although they ve normally come out white never yellow, can someone help?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

There can be yellowish discharge due to thrush.

If vaginal wall is thin, there can be microscopic bleeding due to pessary.

Both can change color of pessary.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor